# SDR FDEA201211103931

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,509 hours, 39,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE LIGHT IS OUT ON THE LT ENTRY DOOR.  FOUND DEBRIS IN FWD GIRT BAR FLOOR FITTING.  CLEANED DEBRIS AND LUBED BOTH FWD AND AFT GIRT BAR FLOOR FITTING IAW MM 12-21-18-3.  CYCLED L-1 DOOR  SLIDE ARM LEVER SEVERAL TIMES AND ARM LIGHT NOW OPS  CHECKS GOOD.  FINAL CLOSED.
